# SDR HALA2016030100064

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 22,629 hours, 53,819 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FIRST ATTEMPT, GEAR DID NOT COME DOWN.  GEAR INDICATIONS ALL RED, ALSO ALL RED ON CONFIGURATION PAGE.  2ND ATTEMPT OK.  COMPLIED WITH INSPECTION OF NLG AND MLGS AND SENSORS. COMPLIED WITH RETURN TO SERVICE TEST OF PROXIMITY SENSING ELECTRONIC UNIT. OPS CHECK GOOD. OK FOR SERVICE. IAW AMM 32-61-06-700-801 AND 32-61-01-710-801.
